# SDR 2020F00189

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 368531390991
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2191 DISCREPANCY: EVALUATED DAMAGE, REMOVED DAMAGE AND REPAIRED AT MAIN DEACK STA-786 - STA-996, LBL 33, I/B FLANGE (2 EACH)L=7FT 6IN W=1.25, L=8FT 6IN W= 1.25 O/B FLANGE L=9IN W=1.25, L=6FT W=1.25 IAW E.O.#CS-22215-009.
